# SDR DHL9870818C

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1238
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT AIRSTAIR RT TORQUE HAS CRACK AT LIGHTENING HOLE AT STA 1238.  STOP DRILLED CRACK, INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 6 X 8.  N/R 3047
